# SDR SWIA201025041

- Difficulty date: October 17, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 40,852 hours, 33,760 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LINK ASSEMBLY CORRODED.  (ENGINE CHANGE)  INSTALLED SERVICEABLE LINK ASSEMBLY.
